Equivalence of the Apollonian and Its Inner Metric
Peter Hästö,
S. Ponnusamy and
S. K. Sahoo
International Journal of Mathematics and Mathematical Sciences, 2010, vol. 2010, 1-15
Abstract:
We show that the equivalence of the Apollonian metric and its inner metric remains unchanged by the removal of a point from the domain. For this we need to assume that the complement of the domain is not contained in a hyperplane. This improves a result of the authors wherein the same conclusion was reached under the stronger assumption that the domain contains an exterior point.
Date: 2010
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2010/191858.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2010/191858.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:191858
DOI: 10.1155/2010/191858
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().